Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 5, 2012, 11:10 PM EDT for Putnam County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2012, 11:10 PM EDT (03:10 UTC)
- Expired
- Jul 5, 2012, 11:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
County Putnam County, GA
The radar
The Robins AFB radar (KJGX), 73 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1415 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 2090 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
444
WWUS82 KFFC 060310
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1110 PM EDT THU JUL 5 2012
GAZ060-060345-
1110 PM EDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PUTNAM COUNTY
UNTIL 1145 PM EDT...
AT 1110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PHOENIX...MOVING SOUTH AT 10 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PUTNAM
COUNTY THROUGH 1145 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE HARMONY...PHOENIX...ROCKVILLE...FLAT ROCK...WARFIELD...OCONEE
SPRINGS PARK AND EATONTON.
&&
LAT...LON 3330 8317 3328 8323 3326 8323 3325 8326
3324 8325 3320 8327 3324 8345 3347 8335
3348 8327 3340 8324 3340 8322 3338 8322
3339 8319 3335 8316
TIME...MOT...LOC 0311Z 015DEG 8KT 3338 8327
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 5, 10:56 PM EDT, 14 minutes earlier.
Area forecast discussion, Jul 5, 10:56 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1056 PM EDT THU JUL 5 2012 .UPDATE... STORMS TRYING TO REFIRE ALONG OUTFLOW BOUNDARY AS IT MOVES SOUTH INTO ATL METRO. HAVE TWEAKED WX AND POP GRIDS AGAIN TO ACCOUNT FOR CURRENT TRENDS. SHOULD BE CLEAR FOR REST OF THE NIGHT NORTH OF THE BOUNDARY. REST OF FCST LOOKS GOOD. SNELSON && .PREV DISCUSSION... /ISSUED 812 PM EDT THU JUL 5 2012/ UPDATE... QUICK UPDATE TO FINE TUNE POP AND WX GRIDS BASED ON CURRENT TRENDS .ESP MCS OVER ERN TN. LAST SEVERAL HRRR RUNS HAVE BEEN IN GOOD AGREEMENT ON BRINGING MCS DOWN INTO NRN COUNTIES AROUND 00-01Z AND INTO ATL METRO AROUND 02-03Z. SHOULD WEAKEN AS IT MOVES SOUTH BUT EXPECT SIGNIFICANT THREAT FOR DAMAGING WINDS THIS EVENING IN NORTH GA. WILL UPDATE HWO AS WELL. SNELSON PREV DISCUSSION... /ISSUED 158 PM EDT THU JUL 5 2012/ SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... GEORGIA REMAINS UNDER THE EASTERN END OF THE CENTRAL U.S. RIDGE THROUGH THE PERIOD. ALTHOUGH THE RIDGE IS FORECAST BY THE GFS/NAM AND ECMWF TO BUILD EASTWARD SOME FRIDAY AND WILL CONTINUE TO BE STRONG ENOUGH FOR ABOVE NORMAL TEMPERATURES...IT SHOULD NOT BE STRONG ENOUGH TO SUPPRESS SCATTERED...MAINLY DIURNAL...CONVECTION. PERSISTENT SURFACE TROUGH IN THE LEE OF THE APPALACHIANS WILL CONTINUE TO PROVIDE SOME LOW LEVEL SUPPORT FOR THUNDERSTORM DEVELOPMENT. ANY WEAK MID LEVEL CIRCULATIONS FROM MORE WIDESPREAD CONVECTION ALONG THE NORTHERN PERIPHERY OF THE RIDGE THAT MAKE IT AROUND THE EASTERN POINT OF THE RIDGE...LIKE THE PAIR MOVING THROUGH THE EASTERN OHIO VALLEY AND CENTRAL APPALACHIANS THIS AFTERNOON... MAY HELP TO FOCUS CONVECTIVE ACTIVITY AS WELL ACROSS NORTH GEORGIA EACH AFTERNOON. STRONG SURFACE HEATING AND AMPLE LOW LEVEL MOISTURE ARE IN PLACE AGAIN THIS AFTERNOON AND WILL BE PRESENT FRIDAY AFTERNOON FOR MODERATE INSTABILITY. HOWEVER...COMBINED WITH WEAK SHEAR AND A LACK OF A STRONG FOCUSING MECHANISM THIS SHOULD KEEP SEVERE THUNDERSTORM THREAT ISOLATED. WITH AFTERNOON HIGH TEMPERATURES EXPECTED TO REMAIN IN THE MID TO UPPER 90S...AFTERNOON HEAT INDEX VALUES WILL REMAIN UNCOMFORTABLY HIGH...BUT COMBINED WITH OVERNIGHT LOWS IN THE UPPER 60S TO LOWER 70S IN MOST AREAS WE ARE NOT EXPECTED TO REACH HEAT ADVISORY CRITERIA THROUGH THE PERIOD. 20 LONG TERM /SATURDAY THROUGH THURSDAY/... NO CHANGES TO CURRENT LONG TERM PLANNED. PREVIOUS LONG TERM DISCUSSION FOLLOWS... /ISSUED 414 AM EDT THU JUL 5 2012/ THE MODELS ARE IN GOOD AGREEMENT IN THE EXTENDED PERIODS. THE UPPER LEVEL RIDGING SHIFTS WEST OVER THE CENTRAL PLAINS ALLOWING WEAK IMPULSES TO CONTINUE TO IMPACT PORTIONS OF THE SOUTHEAST... PROVIDING FOCUS FOR MAINLY DIURNALLY DRIVEN CONVECTION. MODELS AGREE MAIN FOCUS TO BE ACROSS NORTH GEORGIA ON SATURDAY AND SUNDAY AHEAD OF A BROAD LONGWAVE TROUGH WHICH SETS UP OVER THE EASTERN U.S. BY MONDAY AFTERNOON. AT THE SFC...WEAK SURFACE BOUNDARY REMAINS IN CLOSE PROXIMITY TO THE FORECAST AREA...EVENTUALLY SAGGING SOUTH BY SUNDAY NIGHT...SPREADING THE FOCUS FOR CONVECTION SOUTHWARD THROUGH THE END OF THE EXTENDED PERIODS. MODELS CONTINUE TO SHOW GOOD MOISTURE ACROSS THE AREA... PRECIPITABLE WATER REMAINS NEAR 2 INCHES...AND PLENTY OF INSTABILITY...SURFACE CAPES GREATER THAN 1500 EACH AFTERNOON WITH DIURNALLY DRIVEN CONVECTION POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA. GUIDANCE TEMPERATURES NEAR OR JUST ABOVE NORMAL THROUGH THE EXTENDED PERIODS. BELIEVE MONDAY THROUGH WEDNESDAY AFTERNOON TEMPERATURES ARE ON THE COOL SIDE AS MODELS MAY BE OVERDOING CLOUD COVER ASSOCIATED WITH THE SURFACE BOUNDARY. ANTICIPATE LESS CLOUDS UNTIL HEATING KICKS IN EACH DAY AND HAVE GONE WARMER THAN GUIDANCE LATTER PORTIONS OF THE FORECAST. ATWELL/17 AVIATION... 00Z UPDATE... PRIMARY CONCERN IS TIMING AND LIKELIHOOD FOR TSRA. BROKEN LINE OF STORMS WILL REMAIN SOUTH OF ATL AS IT MOVES SLOWLY SOUTH. COULD BRING A PERIOD OF SE WINDS AT ATL FOR AN HOUR OR TWO FROM 00-01Z. SCATTERED OVER NORTH STORMS SHOULD PUSH INTO ATL METRO AROUND 02Z. COVERAGE A LITTLE LOWER THAN FIRST THOUGHT SO MAY HAVE TO PULL TEMPO FROM FCST IF COVERAGE CONTINUES TO DROP. TSRA SHOULD DECREASE AND DISSIPATE AFTER 06Z AT MOST AREAS. EXPECT VFR CIGS/VSBYS OVERNIGHT AND FRIDAY MORNING EXCEPT PATCHY MVFR FOG AT AIRPORTS THAT SEE RAIN TONIGHT. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE FOR TSRA LIKELIHOOD. HIGH ON ALL OTHER ELEMENTS. SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 98 72 99 / 50 40 40 30 ATLANTA 75 97 75 96 / 50 40 40 30 BLAIRSVILLE 67 94 67 91 / 70 40 40 40 CARTERSVILLE 68 98 69 98 / 50 40 40 40 COLUMBUS 74 96 75 94 / 40 40 40 30 GAINESVILLE 73 97 73 98 / 50 40 40 40 MACON 74 96 74 96 / 50 40 40 30 ROME 69 98 69 98 / 50 40 40 40 PEACHTREE CITY 68 96 69 95 / 50 40 40 30 VIDALIA 76 96 75 96 / 50 40 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....39 AVIATION...SNELSON
Hazardous weather outlook, Jul 5, 7:15 PM EDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 715 PM EDT THU JUL 5 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 715 PM EDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED SEVERE THUNDERSTORMS EXPECTED THROUGH MIDNIGHT ACROSS NORTH GEORGIA. ISOLATED SEVERE THUNDERSTORMS POSSIBLE THROUGH ABOUT 10 PM ACROSS CENTRAL GEORGIA. .SYNOPSIS... NORTHERLY FLOW ALOFT SHOULD ALLOW A COMPLEX OF STORMS TO MOVE ACROSS PARTS OF NORTH GEORGIA THIS EVENING. ISOLATED STORMS SHOULD DISSIPATE OVER MIDDLE GEORGIA AROUND MID EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE DAMAGING WINDS...ESPECIALLY OVER NORTH GEORGIA. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 8 PM TO MIDNIGHT. LARGE HAIL CAN ALSO BE EXPECTED WITH SOME OF THE STORMS. .DISCUSSION... ISOLATED STORMS ALREADY ONGOING HAVE BEEN MOSTLY PULSE VARIETY WITH SEVERAL REPORTS OF WIND DAMAGE. EXPECT THIS TO CONTINUE OVER PARTS OF MIDDLE GEORGIA THROUGH AT LEAST MID-EVENING. A LARGE COMPLEX OF STORMS IN EASTERN TENNESSEE IS WEAKENING BUT APPEARS IT MAY HOLD TOGETHER LONG ENOUGH TO AFFECT NORTH GEORGIA. IF SO... DAMAGING WINDS CAN BE EXPECTED. CAPE OVER NORTH GEORGIA STILL AROUND 2000 J/KG SO THERE IS PLENTY OF INSTABILITY TO WORK WITH. THE STORMS SHOULD SPREAD SOUTH INTO THE ATLANTA METRO AREA AND ATHENS AREA BEFORE WEAKENING AFTER MIDNIGHT. STORMS AFTER MIDNIGHT SHOULD MOVE SOUTH OR SOUTHWEST TOWARD WESTCENTRAL GEORGIA AND MAY APPROACH OR EXCEED SEVERE LEVELS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THROUGH THIS WEEKEND AS DIURNALLY DRIVEN CONVECTION WILL PREVAIL. THE STORMS WILL BECOMING FOCUSED IN THE VICINITY OF A SOUTHWARD SAGGING SURFACE BOUNDARY MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jul 5, 10:42 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 PM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG 5 W FORSYTH 33.03N 84.02W
07/05/2012 MONROE GA 911 CALL CENTER
SEVERAL POWER LINES DOWN ACROSS HIGHFALLS ROAD WEST OF
FORSYTH. HOUSE HIGH BY LIGHTNING ON JOHNSONVILE ROAD.
&&
DDARBELocal storm report, Jul 5, 10:46 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1046 PM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG 6 E BARNESVILLE 33.05N 84.05W
07/05/2012 LAMAR GA 911 CALL CENTER
SEVERAL POWERLINES DOWN AROUND MOTT ROAD ABOUT 6 MILES
EAST OF BARNESVILLE.
&&
DDARBESpecial weather statement, Jul 5, 10:52 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1052 PM EDT THU JUL 5 2012
GAZ050-060315-
1052 PM EDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN GREENE COUNTY
UNTIL 1115 PM EDT...
AT 1051 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WOODVILLE...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
GREENE COUNTY THROUGH 1115 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WOODVILLE...JACKSONVILLE...CAREY...PENFIELD...UNION
POINT...SILOAM AND GREENSBORO. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3349 8305 3355 8330 3357 8330 3374 8322
3373 8318 3370 8312 3371 8305 3369 8301
TIME...MOT...LOC 0252Z 018DEG 3KT 3368 8313Special weather statement, Jul 5, 11:02 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1102 PM EDT THU JUL 5 2012 GAZ076-085-086-060330- 1102 PM EDT THU JUL 5 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS IN EASTERN JOHNSON...WESTERN EMANUEL AND SOUTHERN JEFFERSON COUNTIES UNTIL 1130 PM EDT... AT 1100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF WADLEY...MOVING SOUTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS JOHNSON...EMANUEL AND JEFFERSON COUNTIES THROUGH 1130 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BLUNDALE. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. && LAT...LON 3269 8235 3273 8249 3287 8239 3286 8232 TIME...MOT...LOC 0301Z 006DEG 7KT 3283 8239
Local storm report, Jul 5, 11:06 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1106 PM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG SUMMERVILLE 34.48N 85.35W
07/05/2012 CHATTOOGA GA 911 CALL CENTER
6 TO 7 TREES DOWN AND SEVERAL POWER LINES DOWN IN AND
AROUND THE SUMMERVILLE AREA.
&&
DDARBESpecial weather statement, Jul 5, 11:10 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1110 PM EDT THU JUL 5 2012
GAZ060-060345-
1110 PM EDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PUTNAM COUNTY
UNTIL 1145 PM EDT...
AT 1110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PHOENIX...MOVING SOUTH AT 10 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PUTNAM
COUNTY THROUGH 1145 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE HARMONY...PHOENIX...ROCKVILLE...FLAT ROCK...WARFIELD...OCONEE
SPRINGS PARK AND EATONTON.
&&
LAT...LON 3330 8317 3328 8323 3326 8323 3325 8326
3324 8325 3320 8327 3324 8345 3347 8335
3348 8327 3340 8324 3340 8322 3338 8322
3339 8319 3335 8316
TIME...MOT...LOC 0311Z 015DEG 8KT 3338 8327The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 45 min |
| Jul 5, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union, White | 30 min |
| Jul 5, 8:06 PM EDT | Special Weather Statement | FFC | Murray | 24 min |
| Jul 5, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Spalding | 52 min |
| Jul 5, 8:15 PM EDT | Special Weather Statement | FFC | Dade, Walker | 30 min |
| Jul 5, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray, Pickens | 25 min |
| Jul 5, 8:29 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 32 min |
| Jul 5, 8:31 PM EDT | Special Weather Statement | FFC | Monroe | 29 min |
| Jul 5, 8:36 PM EDT | Special Weather Statement | FFC | Hancock | 24 min |
| Jul 5, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 33 min |
| Jul 5, 8:52 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Polk | 38 min |
| Jul 5, 8:54 PM EDT | Special Weather Statement | FFC | Pike | 36 min |
| Jul 5, 9:05 PM EDT | Special Weather Statement | FFC | Monroe | 25 min |
| Jul 5, 9:10 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe | 37 min |
| Jul 5, 9:19 PM EDT | Special Weather Statement | FFC | Bartow | 26 min |
| Jul 5, 9:45 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Jul 5, 9:52 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe | 53 min |
| Jul 5, 10:07 PM EDT | Special Weather Statement | FFC | Cobb | 38 min |
| Jul 5, 10:21 PM EDT | Special Weather Statement | FFC | Gwinnett | 24 min |
| Jul 5, 10:52 PM EDT | Special Weather Statement | FFC | Greene | 23 min |
| Jul 5, 11:02 PM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| Jul 5, 11:27 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Jul 5, 11:44 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Jul 5, 11:57 PM EDT | Special Weather Statement | FFC | Washington | 33 min |
| Jul 6, 12:07 AM EDT | Special Weather Statement | FFC | Jefferson | 38 min |
| Jul 6, 12:28 AM EDT | Special Weather Statement | FFC | Stewart | 47 min |
| Jul 6, 12:45 AM EDT | Special Weather Statement | FFC | Washington | 45 min |
| Jul 6, 12:59 AM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Jul 6, 1:35 AM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 40 min |
| Jul 6, 3:09 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Jul 6, 3:50 PM EDT | Special Weather Statement | FFC | Taliaferro | 25 min |
| Jul 6, 4:05 PM EDT | Special Weather Statement | FFC | Hancock | 25 min |
| Jul 6, 4:32 PM EDT | Special Weather Statement | FFC | Hancock | 28 min |
| Jul 6, 4:40 PM EDT | Special Weather Statement | FFC | Warren | 35 min |
| Jul 6, 4:50 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 25 min |
| Jul 6, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 30 min |
| Jul 6, 5:07 PM EDT | Special Weather Statement | FFC | Lumpkin | 38 min |
| Jul 6, 5:15 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 45 min |
| Jul 6, 5:22 PM EDT | Special Weather Statement | FFC | Warren | 23 min |
| Jul 6, 5:24 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Newton, Putnam, Taliaferro, Wilkes | 36 min |
| Jul 6, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones | 33 min |
| Jul 6, 5:29 PM EDT | Special Weather Statement | FFC | Emanuel | 46 min |
| Jul 6, 5:38 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 37 min |
| Jul 6, 5:46 PM EDT | Special Weather Statement | FFC | Gilmer | 44 min |
| Jul 6, 5:59 PM EDT | Special Weather Statement | FFC | Taylor | 31 min |
| Jul 6, 6:03 PM EDT | Special Weather Statement | FFC | Johnson | 42 min |
| Jul 6, 6:23 PM EDT | Special Weather Statement | FFC | Jasper | 52 min |
| Jul 6, 6:26 PM EDT | Special Weather Statement | FFC | Laurens | 49 min |
| Jul 6, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Jasper | 45 min |
| Jul 6, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 38 min |
| Jul 6, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Henry, Rockdale | 48 min |
| Jul 6, 7:23 PM EDT | Special Weather Statement | FFC | Bartow | 52 min |
| Jul 6, 7:24 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 36 min |
| Jul 6, 7:29 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 46 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.